# SDR 2016FA0000036

- Difficulty date: January 11, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: N944CP
- Make and model: Beech 35-C33
- Aircraft serial: CD997
- Engine: Cont IO470K
- System (JASC): 7414 · Magneto/Distributor
- Part: Pickup
- Part number: EA907038
- Condition: Failed
- Location: Magneto
- Part time: 90 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC MAGNETO FAILED.  TROUBLESHOOT FOUND MAGNETIC PIC-UP CIRCUIT OPEN.  REPLACED WITH NEW AND RUN CHECK SATISFACTORY.  REMOVED PART APPEARS TO HAVE DEBONDED FROM CYLINDER AND THERE IS EVEDENCE THAT IT CONTACTED THE CRANK TRIGGER.  OAT TEMPERATURE WAS JUST BELOW FREEZING.
